MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404135
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404127 serial number: n/a.Batch/lot number: 1100782487 model/catalog description: control pump fgs iz unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024 serial number: n/a batch/lot number: 1100755265 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom and migration are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent urinary incontinence, requiring the use of two pads per day.A surgical procedure was performed, during which cuff migration was identified.The cuff was remeasured, and a new 4.0 cm cuff was placed.No additional patient complications were reported.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24960411
Report Number2124215-2026-21916
Device Sequence Number18687597
Product Code EZY
UDI-Device Identifier00878953003139
UDI-Public(01)00878953003139(17)270603(10)1100738961
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404135
Device Catalogue Number72404135
Device Lot Number1100738961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/22/2026
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale